The Patch

2 Replies
Danielle - May 12

k i have only been on the patch for about a month now but i have been suspecting that im pregnant so i w ent off it, iwas just wondering if anyone else that was on the patch had enlargment of breats, and veins on br___ts? i have had other symptoms as well for pregnancy but i still dont know yet...any help would be great

 

Hannah - May 12

I was on the patch for 2 months and also just stopped taking it because I also suspected I could be pregnant. The birth control patch gives you symptoms similar to that as you feel when some ladies are pregnant. You're b___sts do enlarge and you may even feel some nausea. I had these symptoms on the patch. The reason why I stopped the patch was because it kept falling off and would no longer stick. I was very unhappy with the patch and was afraid it wasn't effective. So just incase I became pregnant on the patch, I stopped. I still have not had a period, and been off the patch for a month now. Rather being on the birth control patch is causing my period to be late, or I'm pregnant, I do not know yet. I took a pregnancy test yesterday which was a BFN (big fat negative). If I am pregnant, I would be happy :) Even though I’m scared to death and it would be my first…

 

Danielle - May 13

i would be happy if i was pregnant too..but i would also be scared to death. im only 18 turning 19 at the end of this month. i got my period today but it was alot lighter than my normal period..like my normal period is soooo heavy. and this one is really light and i have a feeling it is gonna go away soon. i dunno what is up with my body, i've taking hpt and they are negative too!. grrrrr. well keep me posted i'd like to know how your situation turns out!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?